# SDR UALA2010042901437

- Difficulty date: April 28, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 41,779 hours, 11,556 cycles
- Engine: Pwa PW4052
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Condition: Unknown
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

DURING CONTROL CHECK EXPERIENCED A HYD BUMP WHEN RELEASING AFT AND FULL FWD ELEVATOR.  BUMP IN CONTROL COLUMNS IS FELT AFTER RELEASING COLUMN FROM FULL NOSE UP OR FULL NOSE DOWN POSITION. ACP'D CK AND INSPECTED PULLYS AND CABLES NO IRREG FOUND. POSSIBLY BUMP FROM SNUBBING RING.
